Login New user?  
Mathematical Sciences Letters
An International Journal


Volumes > Vol. 4 > No. 3


Some Integral Inequalities in Terms of Supremum Norms of n-Time Differentiable Functions

PP: 261-267
Shu-Hong Wang, Bo-Yan Xi, Feng Qi,
In the paper, the authors establish identities for n-time differentiable functions and obtain some integral inequalities in terms of supremum norms of n-time differentiable functions. These results generalize Ostrowski’s and Simpson’s inequalities.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved